Loading…
On the stability of continuous-time positive switched systems with rank one difference
Continuous-time positive systems, switching among p subsystems whose matrices differ by a rank one matrix, are introduced, and a complete characterization of the existence of a common linear copositive Lyapunov function for all the subsystems is provided. Also, for this class of systems it is proved...
Saved in:
Published in: | Control and cybernetics 2013-01, Vol.42 (1), p.47 |
---|---|
Main Authors: | , |
Format: | Article |
Language: | English |
Online Access: | Get full text |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
cited_by | |
---|---|
cites | |
container_end_page | |
container_issue | 1 |
container_start_page | 47 |
container_title | Control and cybernetics |
container_volume | 42 |
creator | Fornasini, Ettore Valcher, Maria Elena |
description | Continuous-time positive systems, switching among p subsystems whose matrices differ by a rank one matrix, are introduced, and a complete characterization of the existence of a common linear copositive Lyapunov function for all the subsystems is provided. Also, for this class of systems it is proved that a well-known necessary condition for asymptotic stability, namely the fact that all convex combinations of the system matrices are Hurwitz, becomes equivalent to the generally weaker condition that the systems matrices are Hurwitz. In the special case of two-dimensional systems, this allows for drawing a complete characterization of asymptotic stability. Finally, the case when there are only two subsystems, possibly with commuting matrices, is investigated. |
format | article |
fullrecord | <record><control><sourceid>gale</sourceid><recordid>TN_cdi_gale_infotracmisc_A347969579</recordid><sourceformat>XML</sourceformat><sourcesystem>PC</sourcesystem><galeid>A347969579</galeid><sourcerecordid>A347969579</sourcerecordid><originalsourceid>FETCH-LOGICAL-g171t-555de360cee967d07791c4e63b555dc60a31806ef2583716d8705c839d1ff7a3</originalsourceid><addsrcrecordid>eNptkE9LxDAQxXNQcF39DgFPHipp0yTNcVn8s7CwoIvXkk0mbbRNpEnV_fZ2WQ8uyBweM_N7D2bO0IzQoswqxuUFuozxjRBeFJTM0OvG49QCjkntXOfSHgeLdfDJ-TGMMUuuB_wRokvuc6K-XNItGBz3MUEf8dS3eFD-HQcP2DhrYQCv4QqdW9VFuP7VOdo-3G-XT9l687haLtZZk4s8ZYwxA5QTDSC5MEQImesSON0dNpoTRfOKcLAFq6jIuakEYbqi0uTWCkXn6OYY26gOaudtSIPSvYu6XtBSSC6ZkBN19w81lYHeTbeCddP8xHB7Yjj8A75To8YY69XL81_2B8MUadc</addsrcrecordid><sourcetype>Aggregation Database</sourcetype><iscdi>true</iscdi><recordtype>article</recordtype></control><display><type>article</type><title>On the stability of continuous-time positive switched systems with rank one difference</title><source>Alma/SFX Local Collection</source><creator>Fornasini, Ettore ; Valcher, Maria Elena</creator><creatorcontrib>Fornasini, Ettore ; Valcher, Maria Elena</creatorcontrib><description>Continuous-time positive systems, switching among p subsystems whose matrices differ by a rank one matrix, are introduced, and a complete characterization of the existence of a common linear copositive Lyapunov function for all the subsystems is provided. Also, for this class of systems it is proved that a well-known necessary condition for asymptotic stability, namely the fact that all convex combinations of the system matrices are Hurwitz, becomes equivalent to the generally weaker condition that the systems matrices are Hurwitz. In the special case of two-dimensional systems, this allows for drawing a complete characterization of asymptotic stability. Finally, the case when there are only two subsystems, possibly with commuting matrices, is investigated.</description><identifier>ISSN: 0324-8569</identifier><language>eng</language><publisher>Instytut Badan Systemowych Polskiej Akademii Nauk</publisher><ispartof>Control and cybernetics, 2013-01, Vol.42 (1), p.47</ispartof><rights>COPYRIGHT 2013 Instytut Badan Systemowych Polskiej Akademii Nauk</rights><lds50>peer_reviewed</lds50><woscitedreferencessubscribed>false</woscitedreferencessubscribed></display><links><openurl>$$Topenurl_article</openurl><openurlfulltext>$$Topenurlfull_article</openurlfulltext><thumbnail>$$Tsyndetics_thumb_exl</thumbnail><link.rule.ids>314,780,784</link.rule.ids></links><search><creatorcontrib>Fornasini, Ettore</creatorcontrib><creatorcontrib>Valcher, Maria Elena</creatorcontrib><title>On the stability of continuous-time positive switched systems with rank one difference</title><title>Control and cybernetics</title><description>Continuous-time positive systems, switching among p subsystems whose matrices differ by a rank one matrix, are introduced, and a complete characterization of the existence of a common linear copositive Lyapunov function for all the subsystems is provided. Also, for this class of systems it is proved that a well-known necessary condition for asymptotic stability, namely the fact that all convex combinations of the system matrices are Hurwitz, becomes equivalent to the generally weaker condition that the systems matrices are Hurwitz. In the special case of two-dimensional systems, this allows for drawing a complete characterization of asymptotic stability. Finally, the case when there are only two subsystems, possibly with commuting matrices, is investigated.</description><issn>0324-8569</issn><fulltext>true</fulltext><rsrctype>article</rsrctype><creationdate>2013</creationdate><recordtype>article</recordtype><recordid>eNptkE9LxDAQxXNQcF39DgFPHipp0yTNcVn8s7CwoIvXkk0mbbRNpEnV_fZ2WQ8uyBweM_N7D2bO0IzQoswqxuUFuozxjRBeFJTM0OvG49QCjkntXOfSHgeLdfDJ-TGMMUuuB_wRokvuc6K-XNItGBz3MUEf8dS3eFD-HQcP2DhrYQCv4QqdW9VFuP7VOdo-3G-XT9l687haLtZZk4s8ZYwxA5QTDSC5MEQImesSON0dNpoTRfOKcLAFq6jIuakEYbqi0uTWCkXn6OYY26gOaudtSIPSvYu6XtBSSC6ZkBN19w81lYHeTbeCddP8xHB7Yjj8A75To8YY69XL81_2B8MUadc</recordid><startdate>20130101</startdate><enddate>20130101</enddate><creator>Fornasini, Ettore</creator><creator>Valcher, Maria Elena</creator><general>Instytut Badan Systemowych Polskiej Akademii Nauk</general><scope>ISR</scope></search><sort><creationdate>20130101</creationdate><title>On the stability of continuous-time positive switched systems with rank one difference</title><author>Fornasini, Ettore ; Valcher, Maria Elena</author></sort><facets><frbrtype>5</frbrtype><frbrgroupid>cdi_FETCH-LOGICAL-g171t-555de360cee967d07791c4e63b555dc60a31806ef2583716d8705c839d1ff7a3</frbrgroupid><rsrctype>articles</rsrctype><prefilter>articles</prefilter><language>eng</language><creationdate>2013</creationdate><toplevel>peer_reviewed</toplevel><toplevel>online_resources</toplevel><creatorcontrib>Fornasini, Ettore</creatorcontrib><creatorcontrib>Valcher, Maria Elena</creatorcontrib><collection>Gale In Context: Science</collection><jtitle>Control and cybernetics</jtitle></facets><delivery><delcategory>Remote Search Resource</delcategory><fulltext>fulltext</fulltext></delivery><addata><au>Fornasini, Ettore</au><au>Valcher, Maria Elena</au><format>journal</format><genre>article</genre><ristype>JOUR</ristype><atitle>On the stability of continuous-time positive switched systems with rank one difference</atitle><jtitle>Control and cybernetics</jtitle><date>2013-01-01</date><risdate>2013</risdate><volume>42</volume><issue>1</issue><spage>47</spage><pages>47-</pages><issn>0324-8569</issn><abstract>Continuous-time positive systems, switching among p subsystems whose matrices differ by a rank one matrix, are introduced, and a complete characterization of the existence of a common linear copositive Lyapunov function for all the subsystems is provided. Also, for this class of systems it is proved that a well-known necessary condition for asymptotic stability, namely the fact that all convex combinations of the system matrices are Hurwitz, becomes equivalent to the generally weaker condition that the systems matrices are Hurwitz. In the special case of two-dimensional systems, this allows for drawing a complete characterization of asymptotic stability. Finally, the case when there are only two subsystems, possibly with commuting matrices, is investigated.</abstract><pub>Instytut Badan Systemowych Polskiej Akademii Nauk</pub><tpages>16</tpages></addata></record> |
fulltext | fulltext |
identifier | ISSN: 0324-8569 |
ispartof | Control and cybernetics, 2013-01, Vol.42 (1), p.47 |
issn | 0324-8569 |
language | eng |
recordid | cdi_gale_infotracmisc_A347969579 |
source | Alma/SFX Local Collection |
title | On the stability of continuous-time positive switched systems with rank one difference |
url | http://sfxeu10.hosted.exlibrisgroup.com/loughborough?ctx_ver=Z39.88-2004&ctx_enc=info:ofi/enc:UTF-8&ctx_tim=2025-01-06T20%3A36%3A07IST&url_ver=Z39.88-2004&url_ctx_fmt=infofi/fmt:kev:mtx:ctx&rfr_id=info:sid/primo.exlibrisgroup.com:primo3-Article-gale&rft_val_fmt=info:ofi/fmt:kev:mtx:journal&rft.genre=article&rft.atitle=On%20the%20stability%20of%20continuous-time%20positive%20switched%20systems%20with%20rank%20one%20difference&rft.jtitle=Control%20and%20cybernetics&rft.au=Fornasini,%20Ettore&rft.date=2013-01-01&rft.volume=42&rft.issue=1&rft.spage=47&rft.pages=47-&rft.issn=0324-8569&rft_id=info:doi/&rft_dat=%3Cgale%3EA347969579%3C/gale%3E%3Cgrp_id%3Ecdi_FETCH-LOGICAL-g171t-555de360cee967d07791c4e63b555dc60a31806ef2583716d8705c839d1ff7a3%3C/grp_id%3E%3Coa%3E%3C/oa%3E%3Curl%3E%3C/url%3E&rft_id=info:oai/&rft_id=info:pmid/&rft_galeid=A347969579&rfr_iscdi=true |